MathSciNet Relay Station
MathSciNet bibliographic data
MR1183921 11G16 (11G30 14H25)
Boxall, J.; Bavencoffe, E. Quelques propriétés arithmétiques des points de $3$-division de la jacobienne de $y^2=x^5-1$. (French) [Some arithmetical properties of the $3$-torsion points of the Jacobian of $y^2=x^5-1$] Sém. Théor. Nombres Bordeaux (2) 4 (1992), no. 1, 113–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement